MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I FREE T4 REAGENT KIT; RADIOIMMUNOASSAY, FREE THYROXINE

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I FREE T4 REAGENT KIT; RADIOIMMUNOASSAY, FREE THYROXINE
Catalog Number 07P70-30
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed falsely elevated alinity i free t4 results for one patient.The sample was frozen between each measurement.The following data was provided (reference range 12-22 pmol/l): first sample (the patient is positive for rheumatoid factor (rf)), sid 1, initial free t4 result 35.3 pmol/l ((b)(6) 2025), repeated 18.1 ((b)(6) 2025), 23.2 pmol/l ((b)(6) 2025), and 26.9 pmol/l ((b)(6) 2025).No impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Section a patient information: refer to section b5 for complete patient information.All available patient information was provided, no additional patient information was available.
 
Additional Manufacturer Narrative
Review of tracking and trending data identified an increase in complaints for the alinity i free t4 reagent as well as an increase in complaint activity for reagent lot 78042ud00.In-house testing was performed utilizing retained kits of lot 78042ud00.All validity and acceptance criteria were met, indicating that the product is performing as expected.A review in the corrective and preventive actions system did not identify any nonconformances or deviations associated with the complaint lot number and issue.Review of product labeling concluded the current issue is adequately addressed.Based on the investigation the alinity i free t4 reagent lot 78042ud00 is performing as intended, no systemic issue or deficiency of the alinity i free t4 reagent was identified.
 
Event or Problem Description
The customer observed falsely elevated alinity i free t4 results for one patient.The sample was frozen between each measurement.The following data was provided (reference range 12-22 pmol/l): first sample (the patient is positive for rheumatoid factor (rf)), sid (b)(6), initial free t4 result 35.3 pmol/l ((b)(6) 2025), repeated 18.1 ((b)(6) 2025), 23.2 pmol/l ((b)(6) 2025), and 26.9 pmol/l ((b)(6) 2025).No impact to patient management was reported.

Brand Name
ALINITY I FREE T4 REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, FREE THYROXINE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key24220469
Report Number3005094123-2026-00049
Device Sequence Number9365921
Product Code CEC
UDI-Device Identifier00380740121822
UDI-Public(01)00380740121822(17)260630(10)78042UD00
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K173122
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Catalogue Number07P70-30
Device Lot Number78042UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Supplement Date Received by Manufacturer04/16/2026
Initial Report FDA Received Date01/30/2026
Supplement Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(6).; ALNTY I PROCESSING MODU, 03R65-01, (B)(6).
Patient SexUnknown